# SDR RAIA990739

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: 600250
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - FLT 7408 - BLEED LEAK LEFT SIDE.  MAINTENANCE REPLACED SEAL FOR DUCT UNDERNEATH CABIN FLOOR.  (X)
